| Model Number |
RNS-9703-024 |
| Medical Device Problem Codes |
No Display/Image (1183); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the display on the rns went completely blank, and then inverted the display.The rns would also lose mouse control.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the display on the rns went completely blank, and then inverted the display.The rns would also lose mouse control.